MathSciNet Relay Station
MathSciNet bibliographic data
MR2169824 37D30 (22F30 37A50 37C40 60F05)
Le Borgne, Stéphane; Pène, Françoise Vitesse dans le théorème limite central pour certains systèmes dynamiques quasi-hyperboliques. (French) [Rate of convergence in the central limit theorem for certain quasi-hyperbolic dynamical systems] Bull. Soc. Math. France 133 (2005), no. 3, 395–417.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement